# SDR SIMA20120723001

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,543 hours, 25,227 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE ROW NR 8 FLOOR EMERGENCY LIGHT CONNECTOR WIRE BROKEN.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED ROW NR 8 FLOOR EMERGENCY LIGHT CONNECTOR IAW WM 20-50-00.  AIRCRAFT RETURNED TO SERVICE.
